L1 decay estimates for dissipative wave equations: L1 decay estimates

Albert Milani, Yang Han

Research output: Contribution to journalArticle

19 Citations (Scopus)

Abstract

Solutions to the Cauchy problems for the dissipative wave and heat equations were derived. The result provides another illustration of the asymptotically parabolic nature of the hyperbolic equation.

Original languageEnglish
Pages (from-to)319-338
Number of pages20
JournalMathematical Methods in the Applied Sciences
Volume24
Issue number5
DOIs
Publication statusPublished - 2001

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Engineering(all)

Fingerprint Dive into the research topics of 'L<sup>1</sup> decay estimates for dissipative wave equations: L<sup>1</sup> decay estimates'. Together they form a unique fingerprint.

  • Cite this